It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


yea, about the xanax.. benzos are dangerous to go off of cold turkey, you need a doctors advice on tapering off. there can be health issues such as seizures etc, when cutting off benzos.

I also agree try to taper down on your oxys if you can, its like the higher you fall the harder you land. So if your doing say an oxy 80 a day which i got up to...it is dangerous to cut off off cold turkey although that is what I did, and it was because i was at a camp 10 hrs away from home with not enough pills. That was very dangerous.

If your doing oxys everyday, it would be wise to taper down, then slowly get off of them. Ive heard mixed stories about suboxone, some say it was a heaven sent, others say they just get addicted to the subs and cant get off....I think it all depends on the individual myself. One poster said he was getting off heroin, took one sub pill, divided it up and took it throughout the course of a few days and was cured.

I posted these symptoms because like i said so many people think they are alone with them and others dont go through with the same pains and anxieties. I didnt post it to scare anyone, rather to prepare people who havnt yet gone through them, and also to help comfort those who are in that stage right now...because trust me , when I was going through them, I would have really benefitted from someone saying, 'hey its alright, these are all common symptoms we all get them'. I felt alone and scared of what to expect next. All of those symptoms are irritable but manageable if you are supplementing with vitamins and excercise.

Georgi, I would relax a bit, know that there are thousands of people trying to kick like you are...and I would start by seeing a doctor and getting some advice, preferably from a few doctors. keep us posted, and things will turn out alright with a little work and effort! -second go (note: I kicked opiates twice...it can be done....and im just 165 lbs, not strong at all, I just followed some important steps re vitamins and tapering! had a few sleepless nights and some anxiety..who doesnt have anxiety sometimes????!!! cheers





All times are GMT -7. The time now is 07:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!